# SDR IPXA13677574

- Difficulty date: March 20, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N306UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27759
- Aircraft time: 45,898 hours, 14,370 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143T524310
- Condition: Corroded
- Location: Bs 522-566
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C09 FOUND CORROSION ON RBL 88 SEAT TRACK AT BS 522 AND 566.  REPAIRED IAW EO NR B767-5310-50212-A.
